# SDR IPXA2015030486662

- Difficulty date: February 9, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO LONGERON 27R CRACKED AT BS 1305.  ACCOMPLISHED PERMANENT REPAIR ON LONGERON 27 AT STA 1305 IAW 011-5310-01-A5752 AND EO MD11-5310-56845-A.
